Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My brother had some changes on his palms and feet. They resembled to plaques. We went to a dermatologist and he was diagnosed with palmoplantar eccrine hidradenitis. I have never heard about this in my life, let alone seen it. Can someone give me more info on this? I would appreciate it.

Loading...

Hi, there. I have heard about palmoplantar neutrophilic eccrine hydradenitis (NEH). However, this is the first time I hear about NEH in a healthy individual. It is usually associated with people who have acute myelogenous leukemia and who are on chemotherapy. It is especially associated with cytotoxic drug called cytarabine. I have read that it can be found in healthy individuals, but then the exact cause is unknown. You should consult your brother’s dermatologist for more details. How did he get it? What will the treatment be? I hope this will help you.
Reply

Loading...